UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                                
Selected(0)Clear Items/Page:    Sort:
Preconditioned Iterative Methods for Two-Dimensional Space-Fractional Diffusion Equations Journal article
Communications in Computational Physics, 2015,Volume: 18,Issue: 2,Page: 469-488
Authors:  Jin X.-Q.;  Lin F.-R.;  Zhao Z.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/11
CN-WSGD scheme  fast Fourier transform  Fractional diffusion equation  preconditioned CGNR method  preconditioned GMRES method  Toeplitz matrix